Offer: Pay By echeck & get 10% off* For new Customers
Toll Free : +1(855) 870-5513 & International Tel : +1(213)291-0788 & Fax : +1(760) 284-5903 Calling Hours 6.00 AM to 6.00 PM PST

Ibugesic - 200mg


Be the first to review this product

  • 528
  • Motrin
  • Ibuprofen
  • Ibugesic
  • 200mg
  • Cipla
  • Ibuprofen

Pack SizePriceQty
30 Tablet/s US$ 2.36Add to cart
Add to Reminder
60 Tablet/s US$ 4.72Add to cart
Add to Reminder
90 Tablet/s US$ 7.08Add to cart
Add to Reminder

Description of the drug

Ibuprofen is the active ingredient present in Ibugesic 200mg. Ibuprofen is mainly used to get relief from inflammation or pain that is caused due to headache, arthritis, toothache, menstrual cramps, back pain or minor injury.

Indications and Usage

Ibuprofen is a non steroidal anti-inflammatory drug. The pain relief medication works by reducing hormones in the body that causes pain or inflammation in the body. It can also be used to treat other conditions. You can buy Ibugesic 200mg online.

Dosage and Administration

-Recommended dose:

The recommended dose will be decided by your doctor after examining you. The dose of the medicine may depend on several factors such as seriousness of the conditions, age, allergies and several other conditions.

-Method of Administration:

Ibuprofen is to be taken with milk or food always otherwise it may lead to stomach upset. The dosage limit for adult is 800 mg per dose. However, it should not exceed 3200 mg per day under any circumstances. The course of the medication should not be altered.

-Missed dose:

Since Ibuprofen is taken on a need to need basis the chance of missing a dose is rare. However, when on a dosing schedule and a dose is missed, take it as soon as you remember. But care should be taken not to take it closer to the next dose.


An overdose of Ibuprofen may lead to stomach pain, severe nausea, drowsiness, bloody cough, black or bloody stools, fainting, shortness of breath or even coma. Conditions can worsen if a medical attention is not arranged. Hence, consult a doctor immediately in case of an overdose of Ibuprofen.

Forms and Strengths:

  • Form: Tablet
  • Strength: 200 mg


The medicine is contraindicated in people who have an allergy to the ingredients.

Warnings and precautions:


  • If Ibuprofen is used for a long period it may lead to circulatory or heart problems such as stroke or heart attack.
  • The medicine should not be used before or after heart bypass surgery.
  •  Sometime Ibuprofen when taken by older adults can lead to bleeding to perforation in the intestines or stomach.
  •  In case of bloody, black or tarry stools, bloody vomit or cough one should see a doctor immediately.
  • If on some other medications such as allergy, cold, pain killers or those which contain NSAIDs you must consult your doctor before he prescribes you with Ibuprofen.
  • In case pregnant or planning to be pregnant you must notify your doctor as Ibuprofen is a FDA pregnancy category D drug. The medicine should be taken during pregnancy only after consultation with the doctor.


Side effects

Some common side effects of the medication include:


  • Heartburn
  • Nausea
  • Upset stomach
  • Headache
  • Drowsiness
  • Dizziness


Though most of the people who take Ibuprofen do not get serious side effects after taking the medicine, stop using the medicine and get medical attention if you experience any of these serious effects:


  • Chest pain
  • Shortness of breath
  • Weakness
  • Slurred speech
  • Bloody or tarry stools
  • Problems with vision or balance
  • Unusual weight gain
  • Stiff neck
  • Mood or behaviour changes
  • Lethargy
  • Less urination


Drug Interactions

Talk to your doctor before taking any antidepressant medication like escitalopram, fluoxetine, luvoxamine, citalopram or others. The above medications when taken with NSAIDs may cause bleeding and bruising. Other drugs which can interact with Ibuprofen are lithium, warfarin, diuretics, methotrexate, steroids, aspirin, diuretics or other NSAIDs or blood pressure or heart medications. Apart from the above drugs there are several others too which can interact with Ibuprofen. It is best to inform your doctor about the drugs that you are using presently. Ask your doctor and get the full list of drugs that may increase the possibility of drug interactions or interfere with the effectiveness of Ibugesic 200 mg.


The medicine contains the active ingredient Ibuprofen, an NSAID functions by decreasing the production of hormones that cause pain and inflammation in the body.

Storage information

Always store the medicine in a cool and dry pace. It should not be within the reach of children or pets.


It is manufactured by Cipla, an Indian pharmaceutical company. The company’s target is to ensure that no patient will be denied access to affordable and high quality medicine. You can easily buy Ibugesic 200 mg online from our website and have it delivered at your doorstep.

Be the first to review this product

Write a Review

Only registered users can write reviews. Please, log in or register